zbMATH — the first resource for mathematics

On a generalization of nets. (English) Zbl 0692.51003
Nets are incidence structures with a partition of the line set into “parallel classes”. Suitable conditions concerning existence and uniqueness of intersection points allow to describe a net by a system of binary operations. In special cases these binary operations give groupoids or quasigroups (up to homotopy).
Reviewer: Th.Grundhöfer

51A15 Linear incidence geometric structures with parallelism
51A25 Algebraization in linear incidence geometry
20N05 Loops, quasigroups
Full Text: EuDML
[1] Belousov V. D., Prodan N. I.: Cartesian solution nets and groupoids with division. (in Russian), Mat. Issl. (Kišiněv), fasc. 43, 1976, 30-38. · Zbl 0425.51002
[2] Havel V.: General nets and their associated groupoids. Proseedings of the symp. n-ary structures (Skopje) 1982, 229-241. · Zbl 0583.20057
[3] Havel V.: Nets and groupoids. CMUC (Praha) 1967, vol 8, fasc. 3, 435-451. · Zbl 0162.24001
[4] Prodan N. I.: Regular groupoids with division. (in Russian), Issledovanija po teorii kvazigrup i lup, Kišiněv 1973, 139-145.
[5] Taylor M. A.: Classical, Cartesian and solutions nets. Mathematicy (Cluj) 13(36), 1, 1971, 151-166. · Zbl 0262.20089
[6] Taylor M. A.: Cartesian Nets and groupoids. Canad. Math. Bull. 16(3), 1973, 347-362. · Zbl 0275.20101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.